# SDR CALA2024122601647

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N37540
- Make and model: Boeing 737-9
- Aircraft serial: 64471
- Aircraft time: 8,009 hours, 2,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMGCY EXIT SIGN NOT ATTACHED TO CEILING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE PROVIDE PHOTOS OF DAMAGE EXIT LIGHT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE PTOVIDE PHOTOS OF DAMAGE EXIT LIGHT MAC METER INITIATED FOR WITH VENDOR ID V950361 MAC RELATED WORK ORDER 000000003125262 AND PRTR TOSADO MORALES, IXANDER (V950361) REPLACED CEILING EXIT SIGN PER AMM 33-51-01-960-802. OPS CHK GOOD. TOSADO MORALES, IXANDER (V950361) REPLACED CEILING EXIT SIGN PER AMM 33-51-01-960-802. OPS CHK GOOD. ADD EMP: V950361
